Keyword : number of solutions


On the Number of Solutions for a Class of Piecewise-Linear Equations Related to Transistor Circuits
Yutaka JITSUMATSU Tetsuo NISHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/09/01
Vol. E84-A  No. 9 ; pp. 2221-2229
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: Circuits & Systems
Keyword: 
number of solutionstransistor circuitP-matrixM-matrixdiagonally dominant matrix
 Summary | Full Text:PDF(294.9KB)

A Theorem on an Ω-Matrix Which is a Generalization of the P-Matrix
Tetsuo NISHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1996/10/25
Vol. E79-A  No. 10 ; pp. 1522-1529
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications (NOLTA))
Category: Nonlinear Circuits and Bifurcation
Keyword: 
Ω-matrixnumber of solutionsresistive circuitP-matrix
 Summary | Full Text:PDF(461.5KB)